Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Frequent episodes of giddiness on turning the head causing loss of balance, taken vertin, stugeron, MRI normal. Treatment?

hello, i m feeling giddy when i turn my head.This scares me a lot as i loose usually lasts for a week....all my MRI are fine...i have gone to many neurologist but not able to get rid of this problem.Every 3 months i m facing this problem...i had vertin and stugeron...but still no good results.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

The symptoms you describe is typically caused by positional vertigo - a condition which is related to vestibular system in your ear.

I would suggest you to consult an ENT specialist if you haven't seen one yet. You would need careful examination of you ear, test like audiogram / Dix Hallpike's test to confirm the cause. Vestibular exercises will help you in the long term.

Wish you good luck and speedy recovery.

Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor